# SDR CA981230011

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C-54A
- Engine: Pwa R20007M2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Adapter
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF MAIN SYSTEM HYDRAULIC PRESSURE ON APPROACH.  GEAR DOWN AND LOCKED.  GROUND TEST ADAPTER CAP BROKEN, REPLACED WITH STEEL CAP.
